Doctor insights on:
Can You Take Zyrtec And Claritin Together
Both antihistamines: Both Claritin and zyrtec are antihistamines. Each should last 24 hours for control of allergic rhinitis symptoms. However, some patients have more severe symptoms or may be using antihistamines for reasons other than allergic rhinitis and may require more frequent dosing of antihistamines including using Claritin and zyrtec same day. Recommend this be done under allergist supervision. ...Read moreSpeak to a doctor now ›
Allergy meds: Hello. Allergy medication like zyrtec and Claritin help with the symptoms of allergy. The dose for an adult is 10 mg for Claritin and 10 mg for zyrtec. If you take both on the same day, an increase in dryness as well as sedation will likely occur. There are other medications to help with your allergies. Instead of taking these two medications, see your doctor for other options. ...Read moreSpeak to a doctor now ›
- Talk to a doctor live online for free
- Can i take claritin and zyrtec together?
- Can you take claritin and allegra together?
- Can you take claritin and mucinex together?
- Can you take claritin and advil together?
- Can you take dayquil and zyrtec together?
- Can you take claritin and cold medicine together?
- Can you take ibuprofen and naproxen together?
- Can i take allegra and zyrtec together?
- Talk to a pharmacologist online for free